# SDR FDEA200910083510

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 413N50656
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 740 RBL 60 UPPER CAP CORRODED (FLOORBEAM ). AT BS 740 B/T RBL 30 TO RBL 63 , FLOORBEAM REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION ON MAE. W/C 118350441BZR03, AND MAE EA NR 757-5335-16-F2280 REV B DATED 09/11/2009, NON-ROUTINE IS FOR TRACKING PURPOSES ONLY, THIS A MAJOR ALTERATION.
